MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE CLOSED LOOP STIMULATOR (CLS) (US); SCS IPG

SALUDA MEDICAL PTY LTD EVOKE CLOSED LOOP STIMULATOR (CLS) (US); SCS IPG
Model Number 101144
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A saluda representative was requested to attend a device check visit prior to a patient scheduled to undergo magnetic resonance imaging (mri).During the visit, the patient reported that they had previously undergone a full system explant and were no longer implanted with an evoke scs system.Additional details regarding the event were not provided to the saluda representative.The explant procedure was performed by a different physician and at a different facility than those involved in the original implantation.
 
Additional Manufacturer Narrative
The event date was not reported.The date has been documented with an approximate date of 12november2025.Investigation of this event is in progress.Once the investigation has been completed, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: section d - expiration date.Section g - date received by manufacturer; type of report.Section h - device manufacture date; evaluation codes.The evoke scs system was discarded.The reason and specific details regarding the explant remain unknown.The evoke scs system surgical guide details potential risks associated with surgery and spinal cord stimulation including, "inadequate pain relief following system implantation or over time and the patient may require surgery (including revision, explant, and replacement) as result".

Brand Name
EVOKE CLOSED LOOP STIMULATOR (CLS) (US)
Common Device Name
SCS IPG
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw -
AU   -
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw -
AU   -
MDR Report Key24966856
Report Number3021836309-2026-00127
Device Sequence Number10580766
Product Code LGW
UDI-Device Identifier09352307001565
UDI-Public09352307001565
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/11/2025
Device Model Number101144
Device Catalogue Number3002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale